MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 POWERGLIDE ST MIDLINE CATHETER (20G) (10CM)

C.R. BARD, INC. (BASD) -3006260740 POWERGLIDE ST MIDLINE CATHETER (20G) (10CM)
Model Number N/A
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/02/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The manufacturer has received the sample and will be evaluated.A supplemental will be submitted with evaluation results.
 
Event or Problem Description
It was reported, patient said they rolled over and felt sometime from their midline.The extension tubing broke where the needle free connector attaches.No patient impact.No other information was provided.
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The complaint of a break in the extension tubing is confirmed; however, the root cause was not identified.One 20 ga powerglide pro catheter and one extension set attached to the catheter was returned for evaluation.The returned product sample was evaluated, and the following observations were made: a complete break in the extension tube was confirmed and occurred at the interface of the luer adapter.The fracture surface of the damage contained some striation-like patterns.The proximal break site appeared to have a granular fracture surface and adhesive-like material inside the luer adaptor.Repetitive mechanical stresses such as twisting and kinking may have contributed to the observed event; however, it appeared that additional unidentified factors also contributed such as potential adhesive failure or material degradation.The device is a supplied component and the supplier has been notified of this event.This complaint will be recorded for future trending and monitoring purposes.
 
Event or Problem Description

Brand Name
POWERGLIDE ST MIDLINE CATHETER (20G) (10CM)
Common Device Name
MIDLINE CATHETER
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
maddy vincent
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key20065806
Report Number3006260740-2024-04740
Device Sequence Number20779398
Product Code PND
UDI-Device Identifier00801741139277
UDI-Public(01)00801741139277(11)230825(17)250131(10)REHV0962
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K170158
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2025
Device Model NumberN/A
Device Catalogue NumberST120101
Device Lot NumberREHV0962
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/21/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/02/2024
Supplement Date Received by Manufacturer02/10/2025
Initial Report FDA Received Date08/26/2024
Supplement Report FDA Received Date03/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown